# SDR C2XA04TY013

- Difficulty date: January 15, 2004
- Submitted: January 18, 2004
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 11,422 hours, 8,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 14520609001
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE WALL MOUNT FLANGE THAT SUPPORTS THE GALLEY FLOORBOARD NR 231HF AT FRAME 23.  MAINTENANCE REMOVED AND REPLACED THE WALL MOUNT FLANGE IAW EMB 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
